On the projective classification of smooth$n$-folds with$n$even

M. L. Fania Dipartimento di Matematica, Universita degli Studi dell’Aquila A. J. Sommese Department of Mathematics, University of Notre Dame

TBD mathscidoc:1701.332707

Arkiv for Matematik, 27, (1), 245-256, 1987.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 90 downloads ] [ 0 comments ]
@inproceedings{m.1987on,
  title={On the projective classification of smooth$n$-folds with$n$even},
  author={M. L. Fania, and A. J. Sommese},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203530358849516},
  booktitle={Arkiv for Matematik},
  volume={27},
  number={1},
  pages={245-256},
  year={1987},
}
M. L. Fania, and A. J. Sommese. On the projective classification of smooth$n$-folds with$n$even. 1987. Vol. 27. In Arkiv for Matematik. pp.245-256. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203530358849516.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved